# SDR HALA96154

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - DURING CHECK, FOUND THE FORWARD FLOOR LIGHT TRACK DIM.  REPLACED THE BATTERY PACK AND THE OPERATIONAL CHECK WAS GOOD.  (M)
